Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from muscular atrophy. Difficulty in climbing stairs and walking. Any homeopathic medication?

Hello Doctor( Female). My age is 26. My height is 5 ft 4inches and my weight is 52 kgs. I have got to know about you when i was surfing through internet. I am suffering from Muscular dystrophy . Symptoms began to appear at the age of 17 and at that time it was mild but now its has become very severe. I am not able to climb stairs. I cant get up from sitting position from ground. Feels heaviness in legs. Finds difficulty in walking. I have heard that homeopathic treatment can cure this disease. Kindly suggest me homeopathic medicine. I will be waiting. Thanks!
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The muscular atrophy is a gradually progressive disorder with no specific treatment available till date. Only symptomatic treatment is given.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor